应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (1): 54-110    DOI: 10.1007/s10255-019-0798-6
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
On the Controllability of an Advection-diffusion Equation with Respect to the Diffusion Parameter: Asymptotic Analysis and Numerical Simulations
Youcef AMIRAT, Arnaud MÜNCH
Laboratoire de Mathématiques Blaise Pascal, Université Clermont Auvergne, UMR CNRS 6620, Campus universitaire des Cézeaux, 3, place Vasarely, 63178, Aubière, France

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9